Skip to Content

Can 150mg of elavil cause me to have extreme body heat in my hands, lips, neck and tongue?

Responses (1)

marjorie zych 9 Jun 2010

It most certainly can. That sounds like a fairly high dose. Did you start that high all at once? If so you may need to start much lower, I am on 75mg right now, I started at 25mg and 25mg was added every couple of weeks and so far so good and I am doing good at 75mg at night right now. Reminder everyone is different but yes that does sound rather high and in high doses or in sensitive people Elavil (Amitriptyline) can cause those types of reactions. I am not a doctor or pharmacist but I personally would reccommend talking to your doctor and lowering the dose or trying something different. Feel free to let me know how you are doing, hope this helps you a little, marjorie zych

PamG151 9 Jun 2010

Thank you for answering so quickly. I will try to let you know how I am doing.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions